British Lung Foundation

Nebulisers

I am currently struggling with a nasty pneumonia in hospital and was distressed to find that I had another bad reaction to nebulisers. Just simple saline the other night and ventolin plus a

Similar one to my tiotropium inhaler today. Renders me terrible breathless and wheezy and drives doctors mad! Anyone else had a similar problem? It started with nebulised antibiotics but has just got worse over time. Upsetting.

5 Replies
oldestnewest

No sorry. Hope you feel better soonxxx😊

1 like
Reply

Hi Liz, I had a problem when I was given Salbutomol nebulised through oxygen, when I was last in hospital.

My SATS went down and sent the alarm bells ringing. I can use my nebuliser at home OK, not using oxygen, but if take too much my chest can get tighter after a while. It's not straight away.

I have tried explaining it to a few doctors.

2 likes
Reply

Hello again Liz

Oh that's lousy, just when they are there to help. I hope an alternative can be found quickly for you to make your breathing a bit more comfortable. Pneumonia is very debilitating anyway even for anyone without a lung problem. It's scary having this happen. Get well soon.

xx

1 like
Reply

Thanks guys. No more nebulisers for me and just keeping the oxygenjust below my chin as I think too much doesn't help . Fingers crossed

Reply

Seretide I get adverse reaction to.. they kept increasing the dose until I ended up in A&E..

Reply

You may also like...